UPM Institutional Repository

Items where Author is "Abdul Manaf, N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Abdul Manaf, N. and Ibragimov, Gafurjan and Abu Bakar, Mohd Rizam (2015) Utilization of reproducing kernel hilbert space method on the survival data of leukemia patients. International Journal of Applied Mathematics and Statistics, 53 (6). pp. 167-172. ISSN 0973-1377; ESSN: 0973-7545

This list was generated on Wed Jul 15 09:30:07 2020 UTC.